| Model Number |
TRUETRACK |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.
Event or Problem Description
Consumer reported complaint for high control glucose test results.The customer is concerned with control test result from results obtained of 195 mg/dl.The customer's expected fasting blood glucose test result range is 111 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 03/15/2019 and open vial date is 01/30/2017.Customer's strips are not affected by the voluntary recall.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns:195mg/dl and 194mg/dl.